English   español  
Por favor, use este identificador para citar o enlazar a este item: http://hdl.handle.net/10261/6129
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:

Bifurcation Structure of Dissipative Solitons

AutorGomila, Damià ; Scroggie, Andrew J.; Firth, William J.
Palabras claveHomoclinic bifurcations
Localized structures
Dissipative solitons
Reversible systems
Dynamical systems
Fecha de publicación1-mar-2007
CitaciónPhysica D 227, 70-77 (2007)
ResumenIn this paper we analyse in detail the structure of the phase space of a reversible dynamical system describing the stationary solutions of a model for a nonlinear optical cavity. We compare our results with the general picture described in [P.D. Woods and A.R. Champneys, Physica D {f 129} (1999) 147 ; P. Coullet, C. Riera and C. Tresser, Phys. Rev. Lett. {f 84} (2000) 3069] and find that the stable and unstable manifolds of homogeneous and pattern solutions present a much higher level of complexity than predicted, including the existence of additional localized solutions and fronts. This extra complexity arises due to homoclinic and heteroclinic intersections of the invariant manifolds of low-amplitude periodic solutions, and to the fact that these periodic solutions together with the high-amplitude ones constitute a one-parameter family generating a closed line on the symmetry plane.
Descripción8 pages.-- Final full-text version of the paper available at: http://dx.doi.org/10.1016/j.physd.2006.12.008.
Aparece en las colecciones: (IFISC) Artículos
Ficheros en este ítem:
No hay ficheros asociados a este ítem.
Mostrar el registro completo

Artículos relacionados:

NOTA: Los ítems de Digital.CSIC están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.